Alert archive / Missouri / Frost Advisories in 2015

Frost Advisory 1, NWS Springfield, MO

April 3, 201534 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this frost advisory at Apr 3, 2015, 11:13 AM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Apr 4, 2015, 4:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2015, 11:13 AM CDT (16:13 UTC)
In effect from
Apr 4, 2015, 4:00 AM CDT
Expired
Apr 4, 2015, 9:00 AM CDT
In force
5 hr
Issued by
NWS Springfield, MO
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
534 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
422 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

698 
WWUS73 KSGF 031613
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1113 AM CDT FRI APR 3 2015

...WIDESPREAD FROST EXPECTED LATE TONIGHT INTO SATURDAY MORNING...

.SURFACE HIGH PRESSURE WILL SETTLE OVER THE REGION TONIGHT. AS
THIS OCCURS WINDS WILL DIMINISH AND SKIES WILL BECOME CLEAR. THIS
WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S
ACROSS THE AREA RESULTING IN FROST FORMATION.

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040915-
/O.NEW.KSGF.FR.Y.0001.150404T0900Z-150404T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
1113 AM CDT FRI APR 3 2015

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY. 

* SHORT TERM TRENDS...SKIES WILL CLEAR TONIGHT WITH DIMINISHING
  WINDS.

* TIMING AND AREAS AFFECTED...FROM 4 AM TONIGHT THROUGH 9 AM
  SATURDAY MORNING ACROSS SOUTHWEST INTO CENTRAL MISSOURI AND
  SOUTHEAST KANSAS.

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE 30S
  LATE TONIGHT INTO SATURDAY MORNING.

* IMPACTS...FROST WILL IMPACT TENDER VEGETATION TONIGHT IF LEFT
  UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

RABERDING
2 follow-up statements
907 
WWUS73 KSGF 040850
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 AM CDT SAT APR 4 2015

...WIDESPREAD FROST EXPECTED EARLY THIS MORNING...

.SURFACE HIGH PRESSURE IS MOVING OVER THE AREA EARLY THIS MORNING
RESULTING IN MAINLY CLEAR SKIES AND LIGHT WINDS. TEMPERATURES WILL
CONTINUE TO DROP INTO THE LOWER 30S FOR LOWS THIS MORNING. THESE
CONDITIONS WILL RESULT IN WIDESPREAD FROST DEVELOPING THIS MORNING. 

TEMPERATURES WILL BE WARMER AND WINDS WILL INCREASE TONIGHT INTO
SUNDAY MORNING...BUT PATCHY FROST MAY AGAIN BE POSSIBLE ACROSS
PORTIONS OF SOUTH CENTRAL MISSOURI TONIGHT.

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041400-
/O.CON.KSGF.FR.Y.0001.150404T0900Z-150404T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
350 AM CDT SAT APR 4 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* SHORT TERM TRENDS...LIGHT WINDS AND MAINLY CLEAR SKIES ARE
  OCCURRING EARLY THIS MORNING. EARLY MORNING TEMPERATURES WERE IN
  THE MIDDLE TO UPPER 30S AND WILL CONTINUE TO DROP INTO THE LOWER
  30S THIS MORNING. 

* TIMING AND AREAS AFFECTED...THROUGH 9 AM THIS MORNING FOR
  EXTREME SOUTHEASTERN KANSAS AND THE MISSOURI OZARKS. 

* TEMPERATURE...TEMPERATURES WILL FALL INTO THE LOWER 30S THIS 
  MORNING.

* IMPACTS...FROST WILL IMPACT TENDER UNPROTECTED VEGETATION THIS
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WFO SGF
814 
WWUS73 KSGF 041352
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 AM CDT SAT APR 4 2015


KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041500-
/O.EXP.KSGF.FR.Y.0001.000000T0000Z-150404T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
852 AM CDT SAT APR 4 2015

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

AS OF 9 AM...TEMPERATURES HAVE WARMED INTO THE UPPER 30S AND LOW
40S...ENDING THE THREAT OF FROST. THE FROST ADVISORY WILL BE
ALLOWED TO EXPIRE. 

$$

BOXELL

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Apr 3, 6:36 AM CDT, 4 hours 37 minutes earlier.

Area forecast discussion, Apr 3, 6:36 AM CDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
636 AM CDT Fri Apr 3 2015

.SHORT TERM...(Today and Tonight)
Issued at 345 AM CDT FRI APR 3 2015

An upper level trough is currently pushing into the central Plains
early this morning which is pushing a cold front into the area.
Storms have developed across southeastern Kansas and far
southwestern Missouri. Storms are also starting to develop along
the cold front across southeastern Kansas and west central
Missouri.

Instability is greatest across southern Missouri generally south
of I-44 with MLCAPE values of 500 to over 1500 J/kg. Storms that
developed out ahead of the front will continue to track east and
as the front pushes southeast into the better instability storms
will develop along the front and likely developing into a line of
storms as it pushes southeast across the area.

The storms ahead of the front will continue to have a large hail
risk...to the size of baseballs and a damaging wind risk. There
will also be a risk for a brief tornado along these storms, but
there is a little bit of a cap that has to be overcome. If the
storms are able to remain ahead of the front after sunrise this
morning the weak cap across southern Missouri may quickly erode
continuing an isolated tornado risk as low level shear has
increased as a strong low level jet has developed over the region.

Storms along the front will have a risk for damaging straight line
winds over 70 mph if a line can develop. 0-3km bulk shear values
are around 50kt to the east, and with the front and line of storms
pushing southeast there will be the risk for meso vorts forming
with any surges to the southeast within the line. This would then
result in a potential for brief tornadoes within the line this
morning. The surface cold front is expected to push out of the
area by the late morning hours bringing an end to any severe risk
to the area. The 850mb front will lag slightly behind the surface
front so some rain and perhaps a few non severe embedded
thunderstorms may linger into the afternoon hours before clear to
the south.

Behind the front gusty northerly winds will develop and help usher
a colder air mass into the area. Highs will only warm into the 50s
behind the front today. South central Missouri will remain in the
60s ahead of the front before temperatures drop behind the front
into the 50s this afternoon.

Tonight lows will drop into the low to mid 30s as high pressure
settles south over the region light winds and clear skies will
develop. As a result of these conditions there will be the
potential for frost development tonight into early Saturday
morning.

.LONG TERM...(Saturday through Thursday)
Issued at 345 AM CDT FRI APR 3 2015

Surface high pressure will remain over the area on Saturday
with highs remaining into the 60s.

Surface low pressure will then spread into the plains lifting a
warm front through the area Sunday night into early next week.
This will usher in warmer temperatures with highs in the 70s
possible. There will also be the risk for a few showers and storms
with a warm front lifting north and remain closer to the area at
times through much of the week. A cold front will then sweep
through the region late next week as an upper level trough moves
to the east and could produce more wide spread showers and storms
across the area.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 636 AM CDT FRI APR 3 2015

For the KSGF/KJLN/KBBG TAFS: Surface cold front has pushed
through KJLN and KSGF and will be pushing through KBBG between
12Z-14Z this morning. Outside of a few lingering showers south of
KBBG, the convection has pushed off to the south and east of the
taf sites. In the wake of the cold front, IFR to MVFR ceilings
will prevail through the morning hours before ceilings begin to
rise this afternoon and scatter out from northwest to southeast
leading to clear skies by this evening. Pressure gradient will be
rather tight in the immediate wake of the front this morning with
north winds gusting to between 25 and 30 knots for a few hours
before settling down and becoming light this evening through the
overnight hours.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Raberding
Hazardous weather outlook, Apr 3, 7:01 AM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
701 AM CDT FRI APR 3 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041215-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
701 AM CDT FRI APR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED FLOODING RISK.
  LIMITED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  ELEVATED FROST RISK.

DISCUSSION...

RESIDUAL RUNOFF AND FLOODING WILL REMAIN POSSIBLE ACROSS PORTIONS
OF SOUTHERN MISSOURI TODAY FROM THE HEAVY RAINS THAT OCCURRED
THURSDAY EVENING INTO EARLY THIS MORNING.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING AS AN UPPER
LEVEL DISTURBANCE MOVES THROUGH THE REGION. NO SEVERE WEATHER WILL
OCCUR...WITH THE MAIN RISK BEING OCCASIONAL LIGHTNING STRIKES.

GUSTY NORTHERLY WINDS OVER 30 MPH WILL OCCUR THIS MORNING INTO
EARLY THIS AFTERNOON...ESPECIALLY ACROSS SOUTHEASTERN KANSAS AND
WESTERN MISSOURI.

FROST WILL BE POSSIBLE TONIGHT INTO EARLY SATURDAY AS LOW TEMPERATURES
FALL INTO THE LOWER AND MIDDLE 30S.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS FROM SUNDAY
NIGHT THROUGH MUCH OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Local storm report, Apr 3, 9:49 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
949 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     FLOOD            5 SSE GAINESVILLE       36.54N 92.39W
04/03/2015                   OZARK              MO   DEPT OF HIGHWAYS

            ROUTE T IS CLOSED DUE TO FLOODING

&&

BURCHFIELD
Local storm report, Apr 3, 9:52 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
952 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLOOD            3 NE MANSFIELD          37.14N 92.54W
04/03/2015                   WRIGHT             MO   DEPT OF HIGHWAYS

            ROUTE AB CLOSED DUE TO FLOODING

&&

BURCHFIELD
Local storm report, Apr 3, 10:00 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1000 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLOOD            8 NW MANES              37.46N 92.47W
04/03/2015                   WRIGHT             MO   DEPT OF HIGHWAYS

            ROUTE Z CLOSED DUE TO FLOODING

&&

BURCHFIELD
Local storm report, Apr 3, 10:05 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1005 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 AM     FLOOD            8 ESE EMINENCE          37.11N 91.22W
04/03/2015                   SHANNON            MO   DEPT OF HIGHWAYS

            ROUTE NN CLOSED DUE TO FLOODING

&&

BURCHFIELD
Local storm report, Apr 3, 10:09 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1009 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     FLOOD            10 E EMINENCE           37.15N 91.18W
04/03/2015                   SHANNON            MO   DEPT OF HIGHWAYS

            ROUTE HH AT CARR CREEK IS COSED DUE TO FLOODING

&&

BURCHFIELD
Local storm report, Apr 3, 10:47 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1047 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     10 WNW SELIGMAN         36.58N 94.11W
04/02/2015                   MCDONALD           MO   PUBLIC

            TREES UPROOTED AND DAMAGE TO A BARN. HIGHWAY KK 2.2 MILES
            NORTH OF ARKANSAS BORDER.

&&

BURCHFIELD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:05 PM CDTSevere Thunderstorm WarningSGFBarton55 min
Apr 2, 7:54 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper51 min
Apr 2, 8:07 PM CDTTornado WarningSGFBarton, Jasper23 min
Apr 2, 8:15 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk45 min
Apr 2, 8:23 PM CDTTornado Warning Tornado observedSGFBarton, Dade, Jasper, Lawrence37 min
Apr 2, 8:26 PM CDTSevere Thunderstorm WarningSGFJasper, Newton64 min
Apr 2, 8:42 PM CDTTornado WarningSGFJasper, Newton48 min
Apr 2, 8:56 PM CDTTornado WarningSGFDade, Lawrence23 min
Apr 2, 9:31 PM CDTSevere Thunderstorm WarningSGFJasper, Newton28 min
Apr 2, 9:46 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton44 min
Apr 2, 9:57 PM CDTSevere Thunderstorm WarningSGFMcDonald42 min
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence32 min
Apr 2, 10:59 PM CDTSevere Thunderstorm WarningSGFMcDonald46 min
Apr 2, 11:20 PM CDTTornado WarningSGFBarry, Stone40 min
Apr 2, 11:41 PM CDTTornado WarningSGFBarry34 min
Apr 3, 12:02 AM CDTTornado WarningSGFStone, Taney43 min
Apr 3, 12:11 AM CDTSevere Thunderstorm WarningSGFDouglas37 min
Apr 3, 12:14 AM CDTTornado WarningSGFDouglas31 min
Apr 3, 12:39 AM CDTTornado WarningSGFDouglas, Howell36 min
Apr 3, 12:43 AM CDTTornado WarningSGFOzark, Taney30 min
Apr 3, 12:59 AM CDTTornado WarningSGFHowell, Oregon, Shannon46 min
Apr 3, 1:05 AM CDTTornado WarningSGFOzark40 min
Apr 3, 1:25 AM CDTTornado WarningSGFOregon, Shannon35 min
Apr 3, 1:28 AM CDTSevere Thunderstorm WarningSGFHowell47 min
Apr 3, 1:56 AM CDTSevere Thunderstorm WarningSGFOregon34 min
Apr 3, 2:28 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton62 min
Apr 3, 2:45 AM CDTTornado WarningSGFNewton45 min
Apr 3, 3:18 AM CDTSevere Thunderstorm WarningSGFBarry, Barton, Dade, Jasper, Lawrence, Newton42 min
Apr 3, 3:43 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone, Taney47 min
Apr 3, 4:28 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Ozark, Stone, Taney47 min
Apr 3, 4:52 AM CDTFlash Flood WarningSGFBarry, Lawrence, Stone3 hr
Apr 3, 5:01 AM CDTFlash Flood WarningSGFOzark, Taney6 hr
Apr 3, 5:02 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney43 min
Apr 3, 5:36 AM CDTSevere Thunderstorm WarningSGFShannon24 min
Apr 3, 5:45 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark30 min
Apr 3, 7:27 AM CDTRiver Flood WarningSGFJasper39 hr
Apr 3, 7:44 AM CDTAreal Flood WarningSGFBarry, Lawrence, Stone6 hr
Apr 3, 8:23 AM CDTAreal Flood WarningSGFBarry, Jasper, Lawrence, Newton, Stone9 hr
Apr 3, 8:34 AM CDTAreal Flood WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Miller and 2 more6 hr
Apr 3, 10:48 AM CDTAreal Flood WarningSGFChristian, Dallas, Douglas, Howell, Laclede, Ozark and 4 more6 hr
Apr 3, 1:58 PM CDTAreal Flood WarningSGFBarry, Lawrence, Stone3 hr
Apr 3, 4:55 PM CDTAreal Flood AdvisorySGFDouglas, Howell, Laclede, Ozark, Texas, Wright18 hr
Apr 3, 4:59 PM CDTAreal Flood AdvisorySGFBarry, Jasper, Lawrence, Newton, Stone18 hr
Apr 2, 7:31 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford59 min
Apr 2, 7:41 PM CDTTornado WarningSGFCherokee, Crawford49 min
Apr 2, 8:31 PM CDTSevere Thunderstorm WarningSGFCherokee14 min
Apr 2, 9:04 PM CDTSevere Thunderstorm WarningSGFCherokee26 min
Apr 3, 2:05 AM CDTTornado WarningSGFCherokee40 min
Apr 3, 2:09 AM CDTSevere Thunderstorm WarningSGFCherokee, Crawford51 min

Nearby

Frost Advisories in Missouri, 2015Frost Advisories in Kansas, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.